MAUDE Adverse Event Report: BIOSENSE WEBSTER INC. EZ STEER NAV DS; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BIOSENSE WEBSTER INC. EZ STEER NAV DS; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number BN7TCDF8L
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
Biosense webster nav 8mm ez steer nav ds bi-directional ep (electrophysiology) catheter was not able to be viewed on screen.Catheter icon displayed incorrectly.Replaced catheter and issue was resolved.

Brand Name
EZ STEER NAV DS
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BIOSENSE WEBSTER INC.
5110 commerce rd
baldwin park CA 91706
MDR Report Key11684588
Report Number11684588
Device Sequence Number3015518
Product Code OAD
UDI-Device Identifier10846835003000
UDI-Public(01)10846835003000(17)240311(10)30514310
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/15/2021
Report Date (Section F) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBN7TCDF8L
Device Catalogue NumberBN7TCDF8L
Device Lot Number30514310
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/19/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight58
Date Report Sent to FDA04/15/2021